MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.10606

Медицинская библиотека · Cureus · 2020

A Case of Lithium-Associated Hypocalciuric Hypercalcemia.

Nwabufor Philip C, Omoniyi Oluwamayowa N, Oyibo Samson O

Клинический случайСтатьяПеревод в очереди

Аннотация

Lithium is the treatment of choice for acute manic, mixed, and depressive episodes of bipolar disorder, along with long-term prophylaxis. A significant proportion of patients taking lithium develop lithium-associated hypercalcemia. Most cases are due to lithium-associated hyperparathyroidism with underlying parathyroid adenoma or hyperplasia. We present a 67-year-old woman who presented with increasing lethargy and loss of concentration and was found to have slightly raised serum calcium levels with inappropriately low urinary calcium excretion levels characteristic of hypocalciuric hypercalcemia. She had been on lithium therapy for over 15 years for bipolar disease. She had no other cause for these findings and had no family history to suggest familial hypocalciuric hypercalcemia. Neck imaging ruled out any parathyroid adenoma or hyperplasia. A diagnosis of lithium-associated hypocalciuric hypercalcemia was discussed with the patient, and she remains stable under surveillance.

Для цитирования: Nwabufor Philip C, Omoniyi Oluwamayowa N, Oyibo Samson O. A Case of Lithium-Associated Hypocalciuric Hypercalcemia.. Cureus. 2020. DOI: 10.7759/cureus.10606.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.